# SDR DALA2017112708314

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 91,319 hours, 13,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE AT SEAT 27F. SECURED EMERGENCY SEAT MOUNT LIGHTING. SYSTEM OPERATION IS NORMAL.
